Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Singulair to help with sinus infections. I have been taking it every day 10 mil. for two year's now. Recently, I had a bad stomach flu and I went off of Singulair, because I didn't feel well. I have noticed that I immediately dropped 10 lbs. in two weeks and my stomach that was bloated and made me look 3 month's pregnant, went down. For the first time, in two year's, I can actually see my legs. I was thinking it was menopause and I started working out 6 days a week to help the weight gain.. exercised 700 calories every night and STILL, the weight would NOT come off and to be honest, I don't eat that much and when I do, I eat well. I had no idea it was the Singulair until I started reading these e-mails and went off of it. Plus, I'm not as sleepy as I was.. I felt a bit numb and would doze off at my computer... Maybe, it's a good thing I got that stomach flu, or I would not have realized that Singulair was doing some serious damage to my body. My Doctor's were even baffled as to why I couldn't lose the weight... Forget about it, I'd rather deal with sinus infections, once a year. :)
Reply

Loading...

Reading these posts confirms my suspicion of gaining weight while taking montelukast tablets. I’ve gained weight in the last 2 weeks. I’ve gone from 71kg to 73kgs. As of today no more montelukast tablets for me.
Reply

Loading...

You are right I have also gained weight in my midsection I used to be very skinny a year ago and now i look like an elephant
Reply

Loading...

Same with me. I weigh myself every morning at the same time and in the two weeks I have been taking this medicine I have gained 5 lbs and have swollen ankles and a bloated belly. I am stopping this drug today. Thank God for women sharing their stories!
Reply

Loading...

how did breo do? I am curious because i have been taking breo for 3 or 4 months now and have experienced lots of weight gain.
Reply

Loading...

Singulair may cause a slight weight gain but a 7yr weighing in at 98pounds is not simply a medication side effect. The singular may certainly be adding a few pounds - maybe 10 at most. I am 5'2" and normally weight a healthy 105 pounds. Your 2nd grader weighs almost as much as a small adult woman. That isn't medication - unless your kid is over 5 feet tall? He is clearly eating too much and not running around enough. With that said...Singulair does seem to cause a slight weight gain in a segment of the population (as we've seen here). Also, if a medication is causing a side effect that you notice - it may be causing side effects that you do NOT notice (especially in a kid - ie: stunted growth) so it may be worth considering if taking the drug is the best option.
Reply

Loading...

Singulair does not add "fat" to a person's body, but it can certainly add "water weight" (edema). PPI's can also cause this....lots of things rx and otherwise can cause water weight gain. Depending on the cause of the water weight it may be easier/harder to drop the weight - ie: pregnancy hormones can cause some women to blow up like a balloon but the water weight doesn't drop until the hormones get back in balance. Also, some drugs like prednisone cause increase hunger - in my case I drop 5-8 pounds with every round of prednisone, which is a problem for me since I boarder on underweight. Water weight of 5+pounds can cause a lot of health problems in addition to just being "fat" so I wouldn't ignore water weight.
Reply

Loading...

This isn't just women.....What a crappy thing to say.
Reply

Loading...

OMG I have been taking Singular for a month and a half I have gained 8 lbs. and i have been eating less, I couldn't figure out why until this morning I told my husband about the weight gain and decided to google Singular and run across these posts. I am going off the medicine and sure hope I can lose the extra weight!!

Reply

Loading...

This has been our case too! So, what is the alternative I wonder?? Doctors don’t seem to think it’s a side effect, but I KNOW that it is!
Reply

Loading...

I started Singulair and gained 5 pounds around the middle within a week. I also feel very tired and have overall body aches, especially my legs. I am going to quit taking it and tell my doctor so he can report it as a side effect.
Reply

Loading...

Wow so happy I decided to search about singulair and my weight gain.I am on singulair for about a year and have gained about 25 pounds. I was desperate not knowing what was happening to me. I I started doing what I always don’t d when I gained a few extra pounds and nothing seemed to work. Yes definitely singular made me gain weight. I just want to tell you all that Flonase has been helping me so much with allergy I had bad very bad allergies I used to get a crisis of allergy every two months which seemed like a bad cold except I didn’t have fever it was like a Clock every two months ...it always began with a burning on my throat and became like a severe cold I suffered for so many years I had the symptoms of allergies every single day of my life and a severe attack every two months. Spring and fall was twice worse. Lately I began having bad shortness of breath. Like asthma type even on Singulair and flonase has healed it I will now cut the singular and continue with Flonase twice a day plus Claritin I don’t want this extra weight
Reply

Loading...

I've had the same thing. Ten pounds, I eat AMAZING and work out frequently, so nope, not me.
Reply

Loading...

I quit singular 6 months ago & had lost 65 lbs. I started taking it again 2 weeks ago for horriffic allergies & put on 10 lbs already & can't stop eating. Im stoping again, it definatly causes ravenous appetite.
Reply

Loading...

Battling sever allergies. Went to the doctor. Put me on Singulair. Noticed major bloating within 4 days. Found this site. Not taking singulair anymore. This is real.

Reply

Loading...